# SDR FDEA201612234535

- Difficulty date: December 23, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 59,054 hours, 34,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 654N0244491
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT CORNER SEAL DEPRESSOR DENTED.  REMOVED AND REPLACED IAW DWG 146N6603 REV. A.  PERFORMED SATISFACTORY PRESSURIZATION LEAK CHECK, NO LEAKS NOTED IAW AMM 05-51-24-2.  MAJOR REPAIR.
